# SDR UALA2010051901703

- Difficulty date: May 19, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 64,522 hours, 24,080 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 123
- Condition: Malfunctioned
- Location: Master Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MSG MAIN BATTERY CHARGER.   REPLACED MAIN BATTERY CHARGER AND MAIN BATTERY IAW MM.  STATUS MSG MAIN BATTERY CHARGER STILL DISPLAYED.
